# SDR CHQA20140712223

- Difficulty date: July 12, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N574RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500845
- Aircraft time: 22,243 hours, 19,634 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,372 hours, 24,444 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 4116
- Condition: Failed
- Location: Landing Gear
- Part time: 29,138 hours, 25,403 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT AFTER TAKEOFF THAT THE LG WOULD NOT RETRACT & THEY HAD A LG AIR & GND FAIL MSG.  THE CREW ALSO REPORTED THAT THEY RECEIVED A SPOILER FAIL MSG, AN ENG 1 & 2 IDLE STOP FAIL MSG, GUST LOCK INOPERATIVE MESSAGE & THE THRUST REVERSER WAS NOT AVAILABLE.  THE AIRCRAFT RETURNED TO FIELD LANDING WITHOUT INCIDENT. MAINTENANCE REPLACED THE LG ELECTRONIC UNIT.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
